EconPapers    
Economics at your fingertips  
 

Discrete Time Finite Horizon Approximation of Optimal Growth with Steady State Invariance

Jean Mercenier () and Philippe Michel

Cahiers de recherche from Universite de Montreal, Departement de sciences economiques

Keywords: ECONOMIC GROWTH; ECONOMIC EQUILIBRIUM; ECONOMIC MODELS (search for similar items in EconPapers)
Pages: 32 pages
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (5)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Discrete Time Finite Horizon Approximation of Optimal Growth With Steady State Invariance (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montde:9122

Access Statistics for this paper

More papers in Cahiers de recherche from Universite de Montreal, Departement de sciences economiques Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2025-03-30
Handle: RePEc:mtl:montde:9122